Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Cell-like mappings of Hilbert cube manifolds: Applications to simple homotopy theory


Author: T. A. Chapman
Journal: Bull. Amer. Math. Soc. 79 (1973), 1286-1291
MSC (1970): Primary 57C10; Secondary 58B05
MathSciNet review: 0326740
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C10, 58B05

Retrieve articles in all journals with MSC (1970): 57C10, 58B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13417-2